Accutane, with Black Box Warning for suicide, is still worth trying???

Zit Face

Accutane, with Black Box Warning for suicide, is still worth trying???

According to an article in the Daily Mail written by a doctor the drug given for acne “Acutance is still worth trying” … a deadly drug with a Black Box Warning for suicide!

My opinion? I am absolutely appalled that the Daily Mail would stoop so low as to print such rubbish! Talk about a drug infomercial! Anyone with a functioning brain who can read research knows full well how Accutane produces depression and suicide – it produces drastic drops in blood sugar long known to be involved not only in depression, but many psychiatric symptoms.

Accutane is an extremely dangerous drug known to produce suicide, birth defects and many other serious reactions and what is worse is there is absolutely no need for it. All anyone with acne needs to do is use simple natural products that are safe. One of the best would be ionic silver, one of the best antibiotics ever known to man. Why risk one’s life and health by using such a deadly and dangerous drug that carries a Black Box Warning for suicide?

Original article: http://www.dailymail.co.uk/health/article-2396167/Its-linked-suicide–acne-drug-Roaccutane-worth-trying.html

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & www.ssristories.drugawareness.org
Author: “Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

906 total views, 1 views today

3/17/2001 – Doctor Links Viagra to Five Cases of Blindness

I have made the statement before that Viagra is a very dangerous drug and the
only good thing about it is that it will give Pfizer the funds they need to
pay off all of their Zoloft wrongful death suits while it remains to be seen
which new Pfizer drug will bring in the funds to pay off all of the Viagra
damage suits.

It appears the serious physical effects have begun to surface in spite of
most major drug company’s ability to suppress this type of information.

A Washington State man claimed Viagra drove him to attack a woman with a
hammer soon after the drug was released. And I just investigated the case of
a police officer who committed a murder/suicide while on Viagra. It will be
interesting to see how many more reports begin to come in as the public
becomes more aware of the serious effects of this new wonder drug.

Ann Blake-Tracy, Executive Director,
International Coalition For Drug Awareness
www.drugawareness.org

http://dailynews.yahoo.com/htx/nm/20010312/hl/viagra_blind_1.html

Monday March 12 12:07 PM ET

Doctor Links Viagra to Five Cases of Blindness

By Edward Tobin

NEW YORK (Reuters) – A US ophthalmologist says there
appears to be a very small risk that men taking the
impotence drug Viagra could suffer permanent vision
loss, but the firm that makes the drug on Friday
played down the reported threat.

Howard Pomeranz, director of neuro-ophthalmology at
the University of Maryland Medical Center, said he
knows of five men across the United States who were
diagnosed with permanent vision loss by doctors after
taking the impotence drug. More than 10 million people
have taken the drug since it was approved in 1998.

The condition, called ischemic optic neuropathy, is
caused after blood flow is cut off to the optic nerve
in the eyeball. It usually occurs in people with
diabetes, hypertension and other vascular disorders.

A spokesman for Pfizer Inc., which makes Viagra,
dismissed Pomeranz’s observations, which were first
presented at the American Academy of Ophthalmology
Conference in Dallas in November. The company
spokesman told Reuters that the three-year old product
is not a threat to its users.

“From all clinical experience with Viagra, there have
been no cases of treatment-related blindness reported,
and reports of serious visual problems have been
extremely rare,” said Geoff Cook, the Pfizer
spokesman.

Viagra, which is available in 100 countries, is known
to cause some temporary vision problems such as
blue/green color distortions in some patients.

Blood Flow To Optic Nerve Constricted

Pomeranz said the five men diagnosed with the
condition after taking Viagra had a low cup-to-disk
ratio, which is a way doctors measure the small
circular indentation where the optic nerve connects to
the eyeball.

The low cup-to-disk ratio means that the blood vessels
and nerves are tightly bundled together into the small
space in the back of the eye, according to a
University of Maryland release about the issue.

“We know that Viagra regulates a chemical in the body
to constrict the arteries. The constriction may cut
off the blood flow to the optic nerve, especially in
people with a low cup-to-disk ratio, where the blood
vessels and nerves are tightly bundled,” Pomeranz
said in the release.

Pfizer’s Cook associated potential permanent visual
damage with the known risk factors for men taking the
drug, such as diabetes, and not the drug itself.

“In the population of men who take Viagra, many men
with diabetes and other conditions have significant
associations with long term visual problems,” he
said.

The US Food and Drug Administration (FDA), which
reviews reports of drug side effects, said it had not
received any complaints of sudden blindness in
patients taking Viagra.

“We do not have any reports of people losing their
sight like that,” FDA spokeswoman Susan Cruzan said.

“We would take any such reports seriously, and we
encourage health professionals to submit any such
information to us,” she added.

Leonard Yaffe, analyst with Banc of America
Securities, said more information was needed before
evaluating what effect the report would have on
Pfizer. “I’d want to know how often the men were
taking the drug, for how long a period of time?” he
said. “You need to know a lot more than these five
guys had this problem.”

Pomeranz, who is also assistant professor of
ophthalmology and neurology at the University of
Maryland School of Medicine, called for more research
into the matter.

“People who take Viagra who have this particular
configuration of their optic nerve at least need to be
aware that this is a potential problem that may occur
if they use this medication,” he said. “Whether this
is a significant increased risk, I don’t have the
statistics to back that up.”

481 total views, no views today